Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caliguy112

A little worried here, do I have ibs?

I finished my accutane treatment on july 14th and I never had any excessive gas after I ate foods. Now I'm off it and everytime i eat something about 30 min later my stomach starts to rumble and then i have gas.

This has been going on for a little over 2 weeks now because i've been observing my eating habits, but no matter what I eat i still have a rumbly stomach.

Did anyone else have this experience and will i always have it?

Share this post


Link to post
Share on other sites
I finished my accutane treatment on july 14th and I never had any excessive gas after I ate foods. Now I'm off it and everytime i eat something about 30 min later my stomach starts to rumble and then i have gas.

This has been going on for a little over 2 weeks now because i've been observing my eating habits, but no matter what I eat i still have a rumbly stomach.

Did anyone else have this experience and will i always have it?

Never heard of this problem stemming from Accutane.. Just give it some time (A month or more) and should be just fine. Most likely just a temporary thing. Don't worry about it :]

Share this post


Link to post
Share on other sites

Unfortunately I am having to same problem I've been off for about a month and a half now. Two weeks ago I went to the family doctor and he thinks there is something wrong with my gall bladder. I had an ultra sound last week and I go tomorrow to my doctor again.

I think you should probably go see a doctor just to be on the safe side.

Share this post


Link to post
Share on other sites
has anyone know anything else, my stomach just keeps gurgling after I eat and it's annoying.

No one here can diagnose you. Go to a doctor.

Share this post


Link to post
Share on other sites

this is why i originally just signed on, i'm shocked to find this thread

i've been on accutane for 7 months, just been diagnosed with IBS-C

No-one in my family has this.

i am so confused.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×